Published articles

Published articles 1 records found  Search took 0.01 seconds. 
1.
14 p, 314.2 KB Periodic orbits for the perturbed planar circular restricted 3–body problem / Abouelmagd, Elbaz I. (National Research Institute of Astronomy and Geophysics (Egipte). Astronomy Department) ; Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We characterize when the classical first and second kind of periodic orbits of the planar circular restricted 3–body problem obtained by Poincaré, can be extended to perturbed planar circular restricted 3–body problems. [...]
2019 - 10.3934/dcdsb.2019003
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 3 (March 2019) , p. 1007-1020  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.